# SDR TSAA20160321013

- Difficulty date: March 21, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737-300
- Aircraft serial: 27905
- Aircraft time: 45,322 hours, 44,828 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SUPPORT FITTING FOR RT MLG BEAM AT RSS 224.14.  CRACK REPAIRED IAW SERVICE REQUEST NR 4-3129261229.
